Classification of pro- subgroups of over a -adic ring, where is an odd prime
Compositio Mathematica, Tome 88 (1993) no. 3, pp. 251-264
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__88_3_251_0,
author = {Pink, Richard},
title = {Classification of pro-$p$ subgroups of $\mathrm {SL}_2$ over a $p$-adic ring, where $p$ is an odd prime},
journal = {Compositio Mathematica},
pages = {251--264},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {88},
number = {3},
mrnumber = {1241950},
zbl = {0820.20055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__88_3_251_0/}
}
TY - JOUR
AU - Pink, Richard
TI - Classification of pro-$p$ subgroups of $\mathrm {SL}_2$ over a $p$-adic ring, where $p$ is an odd prime
JO - Compositio Mathematica
PY - 1993
SP - 251
EP - 264
VL - 88
IS - 3
PB - Kluwer Academic Publishers
UR - http://geodesic.mathdoc.fr/item/CM_1993__88_3_251_0/
LA - en
ID - CM_1993__88_3_251_0
ER -
%0 Journal Article
%A Pink, Richard
%T Classification of pro-$p$ subgroups of $\mathrm {SL}_2$ over a $p$-adic ring, where $p$ is an odd prime
%J Compositio Mathematica
%D 1993
%P 251-264
%V 88
%N 3
%I Kluwer Academic Publishers
%U http://geodesic.mathdoc.fr/item/CM_1993__88_3_251_0/
%G en
%F CM_1993__88_3_251_0
Pink, Richard. Classification of pro-$p$ subgroups of $\mathrm {SL}_2$ over a $p$-adic ring, where $p$ is an odd prime. Compositio Mathematica, Tome 88 (1993) no. 3, pp. 251-264. http://geodesic.mathdoc.fr/item/CM_1993__88_3_251_0/